# SDR USAA2015012800002

- Difficulty date: January 25, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 47,691 hours, 17,731 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: 2LA00546901
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED INDICATOR LIGHT PANEL DAMAGED ON L2 EMER EXIT IAW AMM 52-73-21.  REPLACED L2 DOOR SLIDE ARMED INDICATION LIGHT ASSEMBLY IAW AMM 52-73-21.  OPERATIONS CHECKED NORMAL.
